# SDR DALA2016061604671

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 157-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE AT LBL 60 BETWEEN BS 157 AND 218.  DUE TO EXCESSIVE DAMAGE BY CORROSION.  CUSP ANGLE WAS REPAIRED IAW ETI 17-16-054, REV 1 AND ER/A 547810-14, REV ORIGINAL.
